Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Stability of polynomial convexity of totally real sets


Author: Franc Forstnerič
Journal: Proc. Amer. Math. Soc. 96 (1986), 489-494
MSC: Primary 32E20
DOI: https://doi.org/10.1090/S0002-9939-1986-0822446-2
MathSciNet review: 822446
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that certain compact polynomially convex subsets of $ {\mathbb{C}^n}$ remain polynomially convex under sufficiently small $ {{\mathbf{C}}^2}$ perturbations.


References [Enhancements On Off] (What's this?)

  • [1] J. E. Fornaess, Embedding strictly pseudoconvex domains in convex domains, Amer. J. Math. 98 (1976), 529-569. MR 0422683 (54:10669)
  • [2] F. R. Harvey and R. O. Wells, Holomorphic approximation and hyperfunction theory on a $ {{\mathbf{C}}^1}$ totally real submanifold of a complex manifold, Math. Ann. 197 (1972), 287-318. MR 0310278 (46:9379)
  • [3] -, Zero sets of non-negative strictly plurisubharmonic functions, Math. Ann. 201 (1973), 165-170. MR 0330510 (48:8847)
  • [4] L. Hörmander, An introduction to complex analysis in several variables, North-Holland, Amsterdam and London, 1973.
  • [5] G. M. Khenkin and E. M. Čirka, Boundary properties of holomorphic functions of several complex variables, Sovremeni Problemi Mat. 4, Moskva 1975, pp. 13-142; English transl., Soviet Math. J. 5 (1976), no. 5, 612-687. (Russian)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32E20

Retrieve articles in all journals with MSC: 32E20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0822446-2
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society